Matrix Transormations of Almost Convergent Sequenes. II.
Mathematische Zeitschrift, Tome 120 (1971), pp. 363-368
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__120_171538,
author = {Paul Schaefer},
title = {Matrix {Transormations} of {Almost} {Convergent} {Sequenes.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {363--368},
year = {1971},
volume = {120},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__120_171538/}
}
Paul Schaefer. Matrix Transormations of Almost Convergent Sequenes. II.. Mathematische Zeitschrift, Tome 120 (1971), pp. 363-368. http://geodesic.mathdoc.fr/item/MZ_1971__120_171538/